# SDR SWAA2022022173760

- Difficulty date: February 17, 2022
- Submitted: February 21, 2022
- Operation: Air carrier
- Aircraft: N256WN
- Make and model: Boeing 737*
- Aircraft serial: 32514
- Aircraft time: 52,006 hours, 31,211 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Fairing
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT WING TO BODY FAIRING PANEL 194E HAS SEVERAL HOLES WITH CRACKS EMANATING FROM FASTENER HOLES.(MARKED) / [01] REMOVED AND REPLACED 194E AFT WING TO BODY FAIRING IAW AMM 53-51-21
